# SDR DALA2023090507185

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR FITTING STA X=-11 BTW STA Y=200/218 AT PAX CABIN (W1). SUMMARY OF NRC 00319: CORROSION LEVEL 2. FLOOR FITTING STA X=-11 BTW STA Y=200/218 AT PAX CABIN WAS REPLACED AND INSTALLED PER DWG 5968021 REV AND B717 SRM 51-41-02-0G AND 51-41-05-0G PAR 8. (LP #2948761)
